Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 2, Pages 235–244 (Mi mz5398)  

This article is cited in 2 scientific papers (total in 2 papers)

Doctoral theses

Concerning the theory of embedding and continuing classes of differentiable functions

O. V. Besov


Full text: PDF file (832 kB)

English version:
Mathematical Notes, 1967, 1:2, 156–161

Bibliographic databases:


Citation: O. V. Besov, “Concerning the theory of embedding and continuing classes of differentiable functions”, Mat. Zametki, 1:2 (1967), 235–244; Math. Notes, 1:2 (1967), 156–161

Citation in format AMSBIB
\Bibitem{Bes67}
\by O.~V.~Besov
\paper Concerning the theory of embedding and continuing classes of differentiable functions
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 2
\pages 235--244
\mathnet{http://mi.mathnet.ru/mz5398}
\zmath{https://zbmath.org/?q=an:0156.13901}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 2
\pages 156--161
\crossref{https://doi.org/10.1007/BF01268067}


Linking options:
  • http://mi.mathnet.ru/eng/mz5398
  • http://mi.mathnet.ru/eng/mz/v1/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Romanov, “A formula and estimates for the solutions of the tangential Cauchy–Riemann equation”, Math. USSR-Sb., 28:1 (1976), 49–71  mathnet  crossref  mathscinet  zmath  isi
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:291
    Full text:131
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021